# SDR AU510001551

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5100 · Standard Practices/Structures
- Part: Screw
- Condition: Missing
- Location: Cover
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT THRUST REVERSE LEVER COULD BE LIFTED WITH FORWARD THRUST LEVER OFF IDLE.  THE THRUST LEVER TOP COVERS WERE REMOVED AND IT WAS FOUND THAT THE AFT TWO FASTENERS OF THE LEFT THRUST LEVER BAULK RAIL INSTALLATION WERE MISSING.  THIS ALLOWED THE LEFT THRUST REVERSE SELECTION BY THE BAULK PIN ON THE LEFT LEVER PUSHING THE RAIL OUT OF THE WAY.  WITH THE FORWARD THRUST LEVER OFF IDLE, THE RAIL SHOULD HAVE STOPPED THE THRUST REVERSE LEVER FROM BEING LIFTED.
